# SDR MWEA020372

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 39,238 hours, 39,772 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142923
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY LONGERON 24 RIGHT AT STATION 1400 HAS AN AREA OF LIGHT CORROSION.  REMOVED AND REPLACED LONGERON SECTIONS AND INSTALLED SPLICES.
